# SDR USAA2011110600012

- Difficulty date: October 11, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 36,023 hours, 16,063 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin Panel
- Part number: D5528000100500
- Part serial: CC2260
- Condition: Saturated
- Location: Rt Elevator
- Part time: 36,023 hours, 16,063 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - WATER INGRESS FOUND ON RIGHT ELEVATOR TOP SKIN PANEL BETWEEN STAB STATION 527 TO STAB STATION 589, BETWEEN RIB 12 TO RIB 13, 5.5 INCHES FROM LEADING EDGE.  REPAIRED RIGHT ELEVATOR TOP SKIN PANEL BETWEEN STAB STATION 527 TO STAB STATION 589, BETWEEN RIB 12 TO RIB 13, 5.5 INCHES FROM LEADING EDGE IAW A320 SRM 55-21-11.
